Jump to content

Photo

Missing 4 Days Of Accutane?

accutane isotretinoin acne scars retinoids

2 replies to this topic

#1 JOHNTWINING

JOHNTWINING

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 0
About Me
  • Joined: 14-January 13

Posted 10 March 2013 - 02:42 PM

Hi again,

 

As I mentioned in one of my posts beforehand, i would not have enough accutane to last me until my next derm appt. Many suggested that i take a lower dosage, to make my prescription last longer. I did this but will now be without accutane from today (10th) until wednesday (13th), i'd like to know if not having accutane for four days will have ANY effects whatsoever, this includes extra breakouts or me having to restart it all again, or any other effects it might have on my skin. After doing research, it seems like theres a basis of mixed opinions, some people say people like myself are screwed because isotretinoin only stays in your bloodstream for only two days after you stop taking it, others say it stays in your blood and affects your skin for up to a month after taking the tablets. Any opinions would be appreciated, i started accutane on the 10-01-13 

 

cheers



#2 JMTM18017

JMTM18017

    Junior Member

  • Members
  • Posts & Likes
    Posts: 82
    Likes: 8
About Me
  • Joined: 10-August 08

Achievements

     

Posted 11 March 2013 - 10:13 AM

I doubt it will cause you a major problem--- I think the meds stay in your system for a while (part of the reason you're not supposed to donate blood at least 1 month after stopping it). Maybe take one dose every other day since I think the pills don't lend themselves to dividing in half. 

I had to go without it for almost a week when my dermatologist had a vacation and I had to go five weeks between appointments, and no obvious side effects occurred. 


I'm sick of this skin... I wish I could shed it like a snake and start over.


#3 JOHNTWINING

JOHNTWINING

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 0
About Me
  • Joined: 14-January 13

Posted 11 March 2013 - 03:19 PM

Thanks, did you not have another breakout when you finally did get your prescription?




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users